# SDR FDEA201101090091

- Difficulty date: January 9, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781967200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FOUND 1EA CRACK (.1250" DEEP) IN RADIUS OF UPPER FLOORBEAM FR38, BETWEEN   UPPER SEAT TRACK 4L AND 5L CROSSBEAM REPAIRED AT CRACKED STIFFENER FR38 BETWEEN SEAT TRACKS 4L AND 5L IAW A310 SRM 53-10-  15 PGS 246 - 251/252 FIG. 203
